# SDR MASA200501073

- Difficulty date: December 22, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 17,730 hours, 13,121 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 601R571151
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE.  PRESS OPS GOOD, REPLACED LT BPSU AND LEFT HARNESS.
